Alert archive / Colorado / Snow Advisories in 2008

Snow Advisory 5, NWS Pueblo, CO

March 8, 200811 counties in Colorado

NWS Pueblo, CO issued this snow advisory at Mar 8, 2008, 2:58 PM MST for 11 counties in Colorado. It took effect at Mar 8, 2008, 8:00 PM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2008, 2:58 PM MST (21:58 UTC)
In effect from
Mar 8, 2008, 8:00 PM MST
Expired
Mar 9, 2008, 7:15 AM MDT
In force
10 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO

The radar

The Pueblo radar (KPUX), 127 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.0 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2084 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KPUB 082158
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
258 PM MST SAT MAR 8 2008

...SNOW POSSIBLE ACROSS THE SOUTHEAST MOUNTAINS AND UPPER
ARKANSAS RIVER VALLEY TONIGHT THROUGH MIDDAY SUNDAY...

.A FAST MOVING WEATHER SYSTEM WILL SPREAD SNOW ACROSS THE UPPER
ARKANSAS VALLEY...THE SANGRE DE CRISTO MOUNTAINS...THE WET
MOUNTAINS AND THE EAST SLOPES OF THE LA GARITA MOUNTAINS TONIGHT
THROUGH NOON ON SUNDAY. SNOWFALL WILL RANGE FROM AS LITTLE AS AN
INCH OR TWO TO AS MUCH AS 7 INCHES. WINDS WILL BE EASTERLY
OVERNIGHT AND EARLY SUNDAY WHICH WILL HELP FOCUS THE HEAVIER SNOWFALL
ALONG EAST FACING SLOPES AND SPREAD SNOW UP THE ARKANSAS RIVER
VALLEY INTO CHAFFEE COUNTY.

COZ061-062-090400-
/O.UPG.KPUB.WS.A.0010.080309T0100Z-080309T1800Z/
/O.NEW.KPUB.SN.Y.0005.080309T0300Z-080309T1800Z/
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
INCLUDING...GRANITE...SALIDA...BUENA VISTA
258 PM MST SAT MAR 8 2008

...SNOW ADVISORY IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS WATCH IS FOR WESTERN AND CENTRAL CHAFFEE COUNTY. THIS
INCLUDES...BUT NOT LIMITED TO...GRANITE... SALIDA...AND BUENA
VISTA.

SNOW WILL DEVELOP ACROSS THE WATCH AREA TONIGHT...AND CONTINUE
THROUGH SUNDAY MORNING. SNOWFALL AMOUNTS WILL RAND FROM 3 TO AS
MUCH AS 7 INCHES WITH THE HEAVIEST SNOW ALONG EAST FACING SLOPES
BETWEEN SALIDA AND MONARCH PASS.

HAZARDUOS WINTER WEATHER DRIVING CONDITIONS WILL DEVELOP DUE TO
SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ072>075-078>080-087-088-090400-
/O.UPG.KPUB.WS.A.0010.080309T0700Z-080309T2100Z/
/O.NEW.KPUB.SN.Y.0005.080309T0300Z-080309T1800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE...
RYE...GREENHORN MTN...WALSENBURG...TRINIDAD
258 PM MST SAT MAR 8 2008

...SNOW ADVISORY IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

THIS SNOW ADVISORY IS FOR THE WET MOUNTAINS...WET MOUNTAIN
VALLEY...THE SANGRE DE CRISTO MOUNTAINS...HUERFANO COUNTY AND
WESTERN LAS ANIMAS COUNTY. THIS INCLUDES...BUT IS NOT LIMITED
TO...TRINIDAD... WALSENBURG...LA VETA PASS...RYE...AND WESTCLIFFE.

SNOW WILL DEVELOP TONIGHT ACROSS THE ADVISORY AREA...AND CONTINUE
THROUGH SUNDAY MORNING. SNOWFALL MAY BE HEAVY AT TIMES AND AMOUNTS
OF 3 TO 7 INCHES ARE POSSIBLE. THE HEAVIEST SNOW WILL FALL OVER
THE EAST FACING SLOPES OF THE SOUTHERN SANGRE DE CRISTO MOUNTAINS
AND THE WET MOUNTAINS. WINDS WILL BE EASTERLY THROUGH THE NIGHT
WHICH WILL FAVOR EAST FACING SLOPES.

HAZARDOUS WINTER WEATHER DRIVING CONDITIONS ARE EXPECTED TO OCCUR
DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

COZ058-060-063-065-076-077-090400-
/O.NEW.KPUB.SN.Y.0005.080309T0300Z-080309T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...BONANZA...COALDALE...COTOPAXI...
HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK
258 PM MST SAT MAR 8 2008

...SNOW ADVISORY IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 8 PM MST THIS EVENING TO 12 PM
MDT SUNDAY. 

PERIODS OF SNOW WILL DEVELOP TONIGHT AND CONTINUE THROUGH NOON ON
SUNDAY. SNOWFALL MAY BE WET AND HEAVY AT TIMES WITH 3 TO 6 INCHES
OF NEW SNOW POSSIBLE. WINDS WILL BE EASTERLY OVERNIGHT AND EARLY
SUNDAY WHICH WILL HELP FOCUS THE HEAVIER SNOWFALL ALONG EAST
FACING SLOPES. 


WINTER WEATHER CONDITIONS ARE EXPECTED TO OCCUR DUE TO SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
5 follow-up statements
000 
WWUS45 KPUB 090345
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
845 PM MST SAT MAR 8 2008

...SNOW EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND UPPER ARKANSAS
RIVER VALLEY TONIGHT THROUGH MIDDAY SUNDAY...

.A FAST MOVING WEATHER SYSTEM WILL SPREAD SNOW ACROSS THE UPPER
ARKANSAS VALLEY...THE SANGRE DE CRISTO MOUNTAINS...THE WET
MOUNTAINS AND THE EAST SLOPES OF THE LA GARITA MOUNTAINS TONIGHT
THROUGH NOON ON SUNDAY. EASTERLY WINDS OVERNIGHT AND EARLY SUNDAY
WHICH WILL HELP FOCUS THE HEAVIER SNOWFALL ALONG EAST FACING
SLOPES...AND SPREAD SNOW UP THE ARKANSAS RIVER VALLEY INTO
CHAFFEE COUNTY.

COZ058-060>063-065-072>080-087-088-091100-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...GRANITE...SALIDA...BUENA VISTA...
BONANZA...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI...
HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF...
WESTCLIFFE...RYE...GREENHORN MTN...WALSENBURG...TRINIDAD
845 PM MST SAT MAR 8 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY. 

THIS ADVISORY IS FOR THE EASTERN SAWATCH MOUNTAINS ABOVE 11000
FEET...THE WESTERN MOSQUITO RANGE ABOVE 9000 FEET...SAGUACHE
COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FEET...WESTERN
AND CENTRAL CHAFFEE COUNTY...WESTERN FREMONT COUNTY...THE WET
MOUNTAINS...THE WET MOUNTAIN VALLEY...THE SANGRE DE CRISTO
MOUNTAINS...HUERFANO COUNTY AND WESTERN LAS ANIMAS COUNTY. 

THIS INCLUDES...BUT IS NOT LIMITED TO...CLIMAX... GRANITE...
BUENA VISTA...COALDALE...COTOPAXI...TEXAS CREEK...LA VETA
PASS...RYE...WESTCLIFFE...TRINIDAD...AND WALSENBURG.

SNOW IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY ACROSS
CENTRAL MOUNTAINS AND UPPER ARKANSAS RIVER VALLEY THROUGH THE 
LATE EVENING...WITH SNOW THEN SPREADING ACROSS THE SOUTHEAST
MOUNTAINS AND SOUTHERN I-25 CORRIDOR AFTER MIDNIGHT. SNOW WILL
CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING OFF FROM NORTH
TO SOUTH THROUGH THE AFTERNOON. SNOWFALL AMOUNTS WILL RANGE FROM 
3 TO AS MUCH AS 7 INCHES...WITH THE HEAVIEST SNOW ALONG EAST
FACING SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE WET
MOUNTAINS.

HAZARDUOS WINTER WEATHER DRIVING CONDITIONS WILL DEVELOP DUE TO
SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

MW
000 
WWUS45 KPUB 090349 CCA
WSWPUB

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
848 PM MST SAT MAR 8 2008

...SNOW EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND UPPER ARKANSAS
RIVER VALLEY TONIGHT THROUGH MIDDAY SUNDAY...

.A FAST MOVING WEATHER SYSTEM WILL SPREAD SNOW ACROSS THE UPPER
ARKANSAS VALLEY...THE SANGRE DE CRISTO MOUNTAINS...THE WET
MOUNTAINS AND THE EAST SLOPES OF THE LA GARITA MOUNTAINS TONIGHT
THROUGH NOON ON SUNDAY. EASTERLY WINDS OVERNIGHT AND EARLY SUNDAY
WHICH WILL HELP FOCUS THE HEAVIER SNOWFALL ALONG EAST FACING
SLOPES...AND SPREAD SNOW UP THE ARKANSAS RIVER VALLEY INTO
CHAFFEE COUNTY.

COZ058-060>063-065-072>080-087-088-091115-
/O.COR.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...GRANITE...SALIDA...BUENA VISTA...
BONANZA...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...COALDALE...COTOPAXI...
HILLSIDE...HOWARD...SWISSVALE...TEXAS CREEK...SILVER CLIFF...
WESTCLIFFE...RYE...GREENHORN MTN...WALSENBURG...TRINIDAD
848 PM MST SAT MAR 8 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT SUNDAY. 

THIS ADVISORY IS FOR THE EASTERN SAWATCH MOUNTAINS ABOVE 11000
FEET...THE WESTERN MOSQUITO RANGE ABOVE 9000 FEET...SAGUACHE
COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FEET...WESTERN
AND CENTRAL CHAFFEE COUNTY...WESTERN FREMONT COUNTY...THE WET
MOUNTAINS...THE WET MOUNTAIN VALLEY...THE SANGRE DE CRISTO
MOUNTAINS...HUERFANO COUNTY AND WESTERN LAS ANIMAS COUNTY. 

THIS INCLUDES...BUT IS NOT LIMITED TO...CLIMAX... GRANITE...
BUENA VISTA...COALDALE...COTOPAXI...TEXAS CREEK...LA VETA
PASS...RYE...WESTCLIFFE...TRINIDAD...AND WALSENBURG.

SNOW IS EXPECTED TO INCREASE IN COVERAGE AND INTENSITY ACROSS
THE CENTRAL MOUNTAINS AND UPPER ARKANSAS RIVER VALLEY THROUGH 
THE LATE EVENING...WITH SNOW THEN SPREADING ACROSS THE SOUTHEAST
MOUNTAINS AND SOUTHERN I-25 CORRIDOR AFTER MIDNIGHT. SNOW WILL
CONTINUE THROUGH SUNDAY MORNING BEFORE TAPERING OFF FROM NORTH
TO SOUTH THROUGH THE AFTERNOON. SNOWFALL AMOUNTS WILL RANGE FROM
3 TO AS MUCH AS 7 INCHES...WITH THE HEAVIEST SNOW ALONG EAST
FACING SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND THE WET
MOUNTAINS.

HAZARDUOS WINTER WEATHER DRIVING CONDITIONS WILL DEVELOP DUE TO
SNOWFALL.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$

MW
000 
WWUS45 KPUB 090956
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
356 AM MDT SUN MAR 9 2008

...SNOW EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND UPPER
ARKANSAS RIVER VALLEY TONIGHT THROUGH MIDDAY SUNDAY...

.A WINTER STORM SYSTEM WILL CONTINUE TO DROP SOUTHWARD INTO NEW
MEXICO DURING THE DAY. WIDESPREAD MODERATE SNOW WILL CONTINUE
ACROSS THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...WET
MOUNTAINS...FREMONT COUNTY...AND THE UPPER ARKANSAS RIVER VALLEY
OF WESTERN AND CENTRAL CHAFFEE COUNTY. SNOW WILL GRADUALLY TAPER
OFF FROM NORTH TO SOUTH THROUGH THE MORNING AND EARLY AFTERNOON.  

COZ058-063-065-091100-
/O.CAN.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...BONANZA
356 AM MDT SUN MAR 9 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

THE ADVISORY IS NO LONGER IN EFFECT FOR EASTERN LAKE OR EASTERN
CHAFFEE COUNTY. WIDESPREAD LIGHT SNOW WILL CONTINUE THROUGH THE
MORNING BEFORE DIMINISHING BY AFTERNOON. ANY ADDITIONAL SNOWFALL
ACCUMULATION WILL REMAIN GENERALLY LESS THAN AN INCH OR TWO. 

$$

COZ060>062-072>080-087-088-091600-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
GRANITE...SALIDA...BUENA VISTA...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
COALDALE...COTOPAXI...HILLSIDE...HOWARD...SWISSVALE...
TEXAS CREEK...SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...
WALSENBURG...TRINIDAD
356 AM MDT SUN MAR 9 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

THIS ADVISORY IS FOR THE EASTERN SAWATCH MOUNTAINS ABOVE
11000 FEET...WESTERN AND CENTRAL CHAFFEE COUNTY...WESTERN
FREMONT COUNTY...THE WET MOUNTAINS...THE WET MOUNTAIN VALLEY...THE
SANGRE DE CRISTO MOUNTAINS...HUERFANO COUNTY AND WESTERN LAS
ANIMAS COUNTY.

SNOW WILL CONTINUE TO FALL ACROSS THE REGION THROUGH THE MORNING.
TOTAL SNOWFALL AMOUNTS OF 3 TO 8 INCHES CAN BE EXPECTED...WITH THE
HEAVIEST ACCUMULATIONS ALONG THE EAST FACING SLOPES OF THE WET
MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. SNOW WILL GRADUALLY
TAPER OFF THROUGH THE LATE MORNING AND EARLY AFTERNOON.  

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 091200
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
600 AM MDT SUN MAR 9 2008

...SNOW EXPECTED ACROSS THE SOUTHEAST MOUNTAINS AND UPPER
ARKANSAS RIVER VALLEY TONIGHT THROUGH MIDDAY SUNDAY...

.A WINTER STORM SYSTEM WILL CONTINUE TO DROP SOUTHWARD INTO NEW
MEXICO DURING THE DAY. WIDESPREAD MODERATE SNOW WILL CONTINUE
ACROSS THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...WET
MOUNTAINS...WET MOUNTAIN VALLEY AND THE SOUTHERN INTERSTATE 25
CORRIDOR FROM WALSENBURG TO THE RATON PASS. SNOW WILL GRADUALLY
TAPER OFF FROM NORTH TO SOUTH THROUGH THE MORNING AND EARLY
AFTERNOON.

COZ060>062-076-077-091300-
/O.CAN.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
INCLUDING...INDEPENDENCE PASS...MT ELBERT...MT MASSIVE...
GRANITE...SALIDA...BUENA VISTA...COALDALE...COTOPAXI...HILLSIDE...
HOWARD...SWISSVALE...TEXAS CREEK
600 AM MDT SUN MAR 9 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

THE SNOW ADVISORY IS NO LONGER IN EFFECT FOR FREMONT COUNTY OR CENTRAL
AND WESTERN CHAFFEE COUNTY INCLUDING THE EASTERN SAWATCH RANGE.
SOME SCATTERED LIGHT SNOW SHOWERS WILL CONTINUE THROUGH THE
MORNING...HOWEVER ANY ADDITIONAL ACCUMULATIONS WILL REMAIN LESS
THAN 1 INCH. 

$$

COZ072>075-078>080-087-088-091800-
/O.CON.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE...
RYE...GREENHORN MTN...WALSENBURG...TRINIDAD
600 AM MDT SUN MAR 9 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. 

THIS ADVISORY IS FOR THE WET MOUNTAINS...THE WET MOUNTAIN
VALLEY...THE SANGRE DE CRISTO MOUNTAINS...HUERFANO COUNTY AND
WESTERN LAS ANIMAS COUNTY.

SNOW WILL CONTINUE TO FALL ACROSS THE REGION THROUGH THE MORNING.
TOTAL SNOWFALL AMOUNTS OF 3 TO 8 INCHES CAN BE EXPECTED...WITH
THE HEAVIEST ACCUMULATIONS ALONG THE EAST FACING SLOPES OF THE
WET MOUNTAINS AND SANGRE DE CRISTO MOUNTAINS. SNOW WILL GRADUALLY
TAPER OFF THROUGH THE LATE MORNING AND EARLY AFTERNOON.

IF YOU ARE PLANNING TO TRAVEL IN THE ADVISORY AREA DURING THE
TIME OF THE ADVISORY...LISTEN TO THE LATEST WEATHER FORECAST AND
CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE.

$$
000 
WWUS45 KPUB 091315
WSWPUB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
715 AM MDT SUN MAR 9 2008

...SNOW COMING TO AN END...

.THE AREA OF SNOW ACROSS SOUTHERN PUEBLO AND HUERFANO COUNTIES
WILL CONTINUE TO DIMINISH IN COVERAGE AND INTENSITY THIS MORNING.

COZ072>075-078>080-087-088-091415-
/O.CAN.KPUB.SN.Y.0005.000000T0000Z-080309T1800Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...CUCHARA...
STONEWALL...WESTON...SPANISH PEAKS...SILVER CLIFF...WESTCLIFFE...
RYE...GREENHORN MTN...WALSENBURG...TRINIDAD
715 AM MDT SUN MAR 9 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE SNOW
ADVISORY. 

THE AREA OF SNOW ACROSS SOUTHERN PUEBLO AND HUERFANO COUNTIES
WILL CONTINUE TO DIMINISH IN COVERAGE AND INTENSITY THIS MORNING.

$$

METZE

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this snow advisory went out at Mar 8, 2:30 PM MST, 28 minutes earlier.

Area forecast discussion, Mar 8, 2:30 PM MST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MST SAT MAR 8 2008

.SHORT TERM...
(TODAY AND TONIGHT)

...CHALLENGE IN SHORT TERM FOCUS ON SNOW AMOUNTS TONIGHT AND SUNDAY...

CURRENTLY...WATER VAPOR IMAGERY SHOWS WEAK SYSTEM MOVING ACROSS
GREAT BASIN INTO WESTERN COLORADO. MORNING RAWINDSONDES SHOWED
80-100 METER FALLS ASSOCIATED WITH THIS SYSTEM OVER NORTHWEST U.S.
AND INTO GREAT BASIN. 100 TO 125 KNOT JET SOUTH OF UPPER LOW SHOULD
HELP KEEP SYSTEM MOVING AND LET IT DEEPEN SLIGHTLY AS IT MOVES
SOUTHEAST. MODELS HAVING A LITTLE TROUBLE FIGURING OUT WHERE TO PUT
THE UPPER LOW CIRCULATION BUT ALL AGREE THAT THE UPPER TROF WILL
MOVE SOUTHEAST TO NEAR 4-CORNERS AREA. LIGHT SNOW STARTED IN MONARCH
PASS AREA AT MIDDAY. OTHERWISE NOT MUCH PRECIP YET THIS AFTERNOON.
LOOKS LIKE MOST OF THE MOISTURE WITH NEXT SYSTEM IS CURRENTLY MID
AND UPPER LEVELS AND NOT MUCH TO TAP INTO WHEN IT CURVES INTO NEW
MEXICO.

TONIGHT AND SUNDAY...WILL HOIST A SNOW ADVISORY FOR TONIGHT AND
FIRST PART OF SUNDAY FOR UPPER ARKANSAS VALLEY AND EAST FACING
SLOPPES OF WETS AND SANGRES. WEATHER SYSTEM PROGGED TO DROP
SOUTHEAST INTO NEW MEXICO TONIGHT THEN SLIP EAST INTO SOUTHERN
PLAINS. LIMITED MOISTURE WITH THIS SYSTEM AND 700 TEMPS COOL ONLY A
COUPLE OF DEGREES AS THE UPPER TROF PASSES. MOISTURE SHOWING UP ON
WV IMAGERY SHOULD STILL BE ENOUGHT FOR SOME ACCUMULATING SNOW ALONG
SAWATCH RANGE AND MOSQUITO RANGES TONIGHT. THEN AS LOW DROPS INTO
NEW MEXICO AN EASTERLY WIND DEVELOPS OVER THE FORECAST AREA FROM
SURFACE TO 500 MB. SPEEDS ONLY IN THE 15 TO 20 KT RANGE AT 700 MB ON
THE WRF WHILE GFS IS EVEN LESS. HOWEVER THIS WILL PROVIDE ADDITIONAL
VERTICAL MOTION FOR SNOW ALONG RIDGE TOPS AND EAST FACING SLOPES AS
WELL AS SOME WEAK ISENTROPIC LIFT EARLY SUNDAY MORNING. FEEL THAT SNOWFALL
AMOUNTS WILL BARELY REACH INTO ADVISORY CRITERA. ATMOSPHERE OVER THE
EASTERN AREAS IS PRETTY DRY SO NOT LOW LEVEL MOISTURE TO TAP INTO.
IT WILL TAKE SOME TIME TO SATURATE BUT GIVEN THE EASTERLY COMPONENT
TO 500 MB MAY BE ENOUGHT TO BOOST SNOW AMOUNTS. ANOTHER QUESTION IS
JUST HOW STRONG THE EASTERLY WINDS WILL BE AND WILL IT BE ENOUGH TO
DELIVER SNOW TO THE WESTERN SLOPES OF THE SAN LUIS VALLEY? AT THIS
POINT FIGURE THERE WILL BE SOME SNOW BUT BELOW ADVIDORY CRITERIA IN
THAT AREA.

MODEL PORTRAYAL OF THIS SYSTEM SUGGESTS THAT THIS SYSTEM IS NO WHERE
NEAR AS STRONG AS THE SYSTEM LAST SUNDAY...NOR AS COLD OR WET. SOME
CONCERN ABOUT THE DIGGING POTENTIAL GIVEN THE 80-100 MTR FALLS SHOWN THIS
MORNING. IF IT DEEPENS MORE THAN THE WRF SUGGESTS THEN THERE COULD
BE MORE SNOWFALL. BUT MODELS ARE IN GOOD AGREEMENT WITH KEEPING THE
SYSTEM PROGRESSIVE. -FORTUNE-

.LONG TERM...
(SUNDAY NIGHT THROUGH SATURDAY)

SUNDAY NIGHT THROUGH MONDAY...SNOW IS EXPECTED TO DIMINISH ACROSS
THE FORECAST AREA SUNDAY NIGHT AS THE DEPARTING SYSTEM OPENS AND
MOVES EAST ACROSS TZ AND OK. THEREFORE...LOWERED POPS DOWN TO
ISOLATED AND HEAVILY FAVORED THE SOUTHERN SANGRES AND FOOTHILLS.
ANOTHER UPPER DISTURBANCE ALMOST IMMEDIATELY DROPS DOWN ACROSS THE
NORTHERN ROCKIES ON MON. THIS FEATURE SEEMS TO BE FAST MOVING AND
NOT CARRYING TOO MUCH MOISTURE...SO ISOLATED POPS FOR JUST THE MTS
AREAS LOOKS GOOD FOR NOW. WARMING TEMPS AND ENHANCED MIXING SHOULD
HELP TEMPS ACROSS THE PLAINS WARM INTO THE 50S TO AROUND 60 F.
AGAIN...THIS FEATURE SWEEPS ACROSS QUICKLY AND THE AREA IS EXPECTED
TO BE DRY WITH CLEARING SKIES BY MON NIGHT.

TUESDAY...TEMPORARY RIDGING AHEAD OF THE NEXT UPPER FEATURE IS
EXPECTED TO MAKE TUE THE WARMEST DAY OF THE EXTENDED FORECAST. AFTN
MAX TEMPS IN THE 60S FOR THE PLAINS...40S AND 50S FOR THE HIGH
VALLEYS...AND 30S TO 40S FOR THE MTS ARE FORECAST. BY TUES EVE THE
NEXT FEATURE APPROACHES THE N ROCKIES...AND INCREASING FLOW ALOFT
SHOULD KEEP MIN TEMPS OVERNIGHT FROM DROPPING TOO FAR.

WEDNESDAY...GFS HAS BEEN FLUCTUATING THE LOCATION OF THE NEXT WX
FEATURE FOR PAST FEW RUNS...WITH THE PREVIOUS RUN DROPPING THIS
DISTURBANCE MUCH FARTHER S. LATEST SOLUTION FALLS MORE IN LINE WITH
THE ECMWF AND WITH WHAT USED TO BE THE EXPECTED LOCATION...WHICH
MEANS IT IS EXPECTED TO MOVE ACROSS THE N ROCKIES AS AN OPEN WAVE
AND BRING ISOLATED POPS FOR THE ENTIRE AREA AND PERHAPS AN INCREASE
IN CLOUD COVER. IT MOVES THRU FAST AND BY WED NIGHT IS ALREADY
SLIDING INTO KS AND NE. NW FLOW FOLLOWING THIS FEATURE WILL USHER IN
COLDER TEMPS WED NIGHT INTO THU.

THURSDAY THROUGH SATURDAY...LONG RANGE MODELS INDICATE W-NW FLOW
ALOFT SETTLES IN FOR NEXT WEEKEND...WITH ISOLATED THREAT FOR PCPN
OVER THE CENT MTS INTO SAT. THIS PATTERN WOULD ALSO PRODUCE
DOWNSLOPE CONDITIOSN FOR THE E PLAINS...SO LESS CLOUD COVER AND
WARMER TEMPS THERE LOOK REASONABLE AT THIS TIME. MOORE

&&

.AVIATION...
SOME POSTENTIAL FOR IFR CIGS/VSBY IN SNOW OVER SAN LUIS VALLEY
TONIGHT AND EXPECT MOUNTAINS TO BE OBSCURED OCCASIONALLY IN SHOW
SHOWERS AND LOW CIGS. ADDED SOME MVFR CIGS AND LIGHT SHSN IN TEMPO
GROUP ON TAF FOR KCOS. HIGHEST THREAT OF IFR CONDITIONS WILL BE IN
HIGHER TERRAIN SOUTH AND WEST OF KPUB. FORTUNE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 8 PM MST THIS EVENING TO 12 PM MDT SUNDAY FOR
COZ058-060>063-065-072>080-087-088.

&&

21/27
Hazardous weather outlook, Mar 8, 6:36 AM MST, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
636 AM MST SAT MAR 8 2008

COZ058>089-093>099-091400-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
636 AM MST SAT MAR 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A WEATHER SYSTEM IS FORECAST TO MOVE FROM THE PACIFIC NORTHWEST INTO
THE FOUR CORNERS AREA TONIGHT. SNOW IS FORECAST TO DEVELOP ACROSS
MOST OF THE MOUNTAINS LATE THIS AFTERNOON. THE SNOW SHOULD
CONTINUE...AND COULD INCREASE IN COVERAGE AND INTENSITY...TONIGHT.
SNOW ACCUMULATIONS COULD RANGE FROM 1 TO 4 INCHES ACROSS THE
MOUNTAINS AND HIGH VALLEYS BY LATE TONIGHT...DEPENDING ON THE
WEATHER SYSTEMS TRACK...STRENGTH...AND AVAILABILITY OF MOISTURE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE WINTER STORM SYSTEM WILL CONTINUE TO DROP SOUTHWARD INTO SOUTHWEST
NEW MEXICO AND WEST CENTRAL TEXAS BY SUNDAY EVENING. ANOTHER 1 TO
4 INCHES OF SNOWFALL WILL BE POSSIBLE ACROSS THE MOUNTAINS AND
HIGH VALLEYS ON SUNDAY. THE HEAVIEST SNOWFALL ACCUMULATIONS ARE
EXPECTED TO OCCUR ALONG THE FAVORED EAST FACING SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS...WET MOUNTAINS...AND ALONG THE WESTERN
EDGE OF THE SAN LUIS VALLEY. THERE IS STILL QUITE A BIT OF
UNCERTAINTY CONCERNING THE EXACT TRACK AND STRENGTH OF THIS
SYSTEM. ANY CHANGES IN THESE PARAMETERS COULD LEAD TO SIGNIFICANT
CHANGES IN THE ANTICIPATED SNOW AMOUNTS. PLEASE STAY INFORMED OF
THE LATEST FORECASTS CONCERNING THIS DEVELOPING WINTER STORM.

ANOTHER STORM SYSTEM WILL BRING THE POTENTIAL FOR ADDITIONAL
SNOWFALL TO THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS THE MOUNTAINS AND HIGH VALLEYS TONIGHT.

Nearby

Snow Advisories in Colorado, 2008Every snow advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.